MAUDE Adverse Event Report: HEBEI HEALTH PLUS DRIVE; ROLLATOR

HEBEI HEALTH PLUS DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We have received images of the device.We do not expect to get the device back for evaluation.The incident happened at night in her kitchen.She had been standing at sink and reached over to turn the walker around to use it to go into next room.The frame split below the handle.She fell.She hit her head on the wall.She hurt her back, hips, and head and got bruises all over.She had been using the unit for a year and a half only inside since she has another unit for outdoor purposes.She went to the doctor the chiropractor to receive cold lazer treatment to help her with the pain.The doctor also informed her that she might have a torn ligament on her left hand as well as a broken left toe.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTH PLUS
no. 1, chuangye street,
southwest industial district,
matou ecological, industry park 05604 6
CH  056046
MDR Report Key8912921
Report Number2438477-2019-00053
Device Sequence Number10834319
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2019
Report Date (Section F) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2019
Device Age30 MO
Event Location Home
Date Report to Manufacturer08/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight101
Date Report Sent to FDA08/20/2019